Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

I have been having cold sweats both at night and

User rating for this question
Excellent
Answered by

Internal Medicine Specialist
Practicing since : 2004
Answered : 1107 Questions
Question
I have been having cold sweats both at night and now in the day. The one I just had lasted about 45min and my skin was cool and clammy. There is no pain involved.
Posted Thu, 23 Nov 2017 in Medicines and Side Effects
 
 
Answered by Dr. Salah Saad Shoman 18 minutes later
Brief Answer:
Hypoglycemia

Detailed Answer:
Dear sir,

I have gone through your question and I understand your concerns, temporary attacks of cold clammy sweats can be a sign of hypoglycemia or hypotension. So, I would recommend that you follow up on your blood glucose level and your blood pressure when you experience these attacks.

If hypoglycemia was encountered then your diabetes control medications dose will need an adjustment. if hypotension was encountered then could be reversed with lifestyle modification such as more physical activity and increasing sodium content in diet.

Another cause could be thyroid hormonal imbalance so if the above causes are excluded then I would recommend that you get a blood test if T3, T4 and TSH.

i hope I answered your question..
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor